It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Chedza on September 22, 2000 at 04:40:21:

In Reply to: Re: STRESS AND EPILEPSY posted by Ed on September 16, 2000 at 18:08:43:

: :I HAVE OFTEN WONDERED IF THEY ARE
: : BROUGHT ON BY STRESS, HAS THIS EVER BEEN A PROBLEM
: : WITH ANYONE ELSE ?

:
: I am not sure that my seizures are triggered by stress, but I know I cannot handle stress anymore since I began having seizures 25 years ago.

Juliana and Ed,
Hi, I'm new to the board, so here goes !!!!!
I have an answer based on my own experience for you Juliana and a question for Ed, as well as a whole other range of questions in general.
I'm 27 and was diagnosed with temporal lobe epilesy (partial complex) 2.5 years ago - this was after 10 years of constant headaches, blacking -out, increased shaking, extreme
mood swings. Stress for me defenetly plays a factor. Being bi-polar i've been on prozac on and off, and in the beginning like an idiot
I drank. I was on 800mg of Teretol twice a day and 200 mg of what you call lamactil (in Botswana it goes by the trade name of
lamectin). I also have a hyper thyroid and am on thyroxine supplements. Stress makes me come undone. All I can do during
those periods is get through the working day and then crash on the weekends.

I'm interested that you say you can't handle stress Ed. We're all prone to it - so what do you do?

As I said i'm from Botswana. Though my doctors are based in south Africa. I recently came back from holiday (during which time I was non-compliant with any of my medications)
-can you blame me? It was the Bahamas. I didn't think a couple of drinks was going to hurt and
trust me, it was only a couple. However while I was away I suffered from severe water retention,
and constant headaches - sometimes I was ravenously hungry and other times I didn't have an
appetite. Now I'm home anf my Dr. gave me a diuretic. Fine. The water retention went away but
now my blood pressures shot up, I'm losing about half a kilo a day I'm depressed, irratable,
constantly naseus, fatigued, thirsty, faint, light-headed and can barely keep any food down.
So when I eat, meals are small, few and far-between. Has this ever happened to anyone else?
Is anyone else on the combination of drugs I'm on?

I'm so afraid that on top of everything else I've got diabetes. I have a doctors appointment
for next week in case I still feel like this - I'm scared, can anyone out there give me some advice?
I'M DESPERATE.

Follow Ups

All times are GMT -7. The time now is 03:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!